Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Ultrasound reports showing mild enlargement of prostate and thickening of walls of bladder. Reason? Cure?

Am 21, male. I have ultrasound reports showing mild enlargement of prostate and thickening of walls of bladder. I have problem in urinating, with dribbling and taking a lot of time to void the bladder. No pain. Problem persisting and deteriorating over time for the last about 3 years. PVR is normal. Retrograde urethrogram is normal. IVP with MCU report is also normal.

I just want to know the possible reason for this.
Asked On : Sun, 28 Apr 2013
Answers:  1 Views:  131
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General Surgeon 's  Response
You are having Urinary tract infection.Mild enlargement of prostate is also due to infection of prostate.
Benign prostatic hyperplasia will occur in elderly males.
As all the tests are normal,nothing major disease is suspected.
Please drink plenty of liquids.
Take a course of Balofloxacin antibiotic.
Nothing to worry
Answered: Sun, 28 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor